# SDR 9WGA201908190003

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 75,430 hours, 15,769 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP EXTERIOR HAS CORROSION AT STA. 230 LONGERON 31 2 EACH LOCATIONS. NON-ROUTINE 1096
